MAUDE Adverse Event Report: ARTHREX, INC. DX SWIVELOCK, 3.5 X 13.5 MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHREX, INC. DX SWIVELOCK, 3.5 X 13.5 MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number DX SWIVELOCK, 3.5 X 13.5 MM
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device remains in patient.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the ar-8979p dx swivelock eyelet disengaged before the anchor was inserted into the bone and became stuck beneath the cortical bone within the canal, and could not be retrieved due to the angle it was stuck at.The rep stated this occurred before the anchor body was inserted into the bone socket.A second ar-8979p was inserted successfully without any issue.The rep stated that the broken eyelet remains seated behind the cortical bone in the ulnar "osseaous" canal.The bone was prepped by using a 3.0 drill from ar-8979ds at the designated depth per the depth guide provided from kit.A single limb of labral tape was inserted along with the anchor to finish the ib construct.The screw was inserted with the driver pre-loaded with the anchor.The rep stated that the bone quality was very hard.Patient; (b)(6) male.

Brand Name
DX SWIVELOCK, 3.5 X 13.5 MM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8065526
Report Number1220246-2018-00740
Device Sequence Number11378358
Product Code MBI
UDI-Device Identifier00888867202900
UDI-Public00888867202900
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K150648
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberDX SWIVELOCK, 3.5 X 13.5 MM
Device Catalogue NumberAR-8979P
Device Lot Number10113629
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2018
Initial Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient Weight93